# SDR CA190507009

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: C12842AB06
- Condition: Faulted
- Location: Stall Protection
- Part time: 293,210 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) STALL SYSTEM FAIL CAUTION LIGHT ILLUMINATED DURING FLIGHT AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT (ATB). CDS INDICATED A FAULTY STALL PROTECTION MODULE (SPM). THE #2 SPM (P/N C12842AB06, S/N 393) WAS REPLACED, SYSTEM TESTED NFF AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190507009)
